| Model Number |
CNA0T6 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported with a description; insertion problem of lens occurred.The lens advanced before insertion and the product did not get into patient eye.The surgery was completed after replacing the product with another one.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in d.9.,h.3.,h.6 and h.11.The product was returned for analysis and the reported complaint could not be confirmed.The device was returned loose in the carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been advanced into the nozzle tip.No damage observed.Intra ocular lens (iol) was not returned.The root cause for the reported complaint insertion problem of lens occurred, lens advanced before insertion could not be determined.The complaint lacks relevant details, such as the specific issue observed during lens advancement.Additionally, the plunger and lens positions at the time of advancement cannot be confirmed.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).